Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Tylenol Cold

Hello,

I have a cold so I just took some tylenol cold and sinus, i just read the label and it has a liver warning on it. I was planning on taking my blood test for accutane tomorrow since it is pretty much the only time I can take it. I was wondering if the tylenol could have an effect on my liver test results, I hope it doesn't any imput would be appreciated.

thanks.

Share this post


Link to post
Share on other sites

The effect would be so slight. I wouldn't worry about it. Just make sure you don't eat anything and only drink water!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×